Update on how everything went with my girlfriend

Adam keysers420 at yahoo.com
Wed Jan 19 00:36:58 EST 2005



Hi its Adam, just to let you know she wasnt able to kick.  I dont know if the indra product is old or if she is elergic or just sensitive... but she said that the iboga was poisoning her her whole body hurt her skin her joints her bones... she said it felt alot like how you feel after taking acide ( how the stricknine poision they use to perserve lsd effects the body). I gave her 3 grams and she didnt want to take anymore.  She said she was sure it was not withdraw she was feeling but the iboga, which is werid because I have never heard of anyone having an experince like that. But she has gone through withdraw before and knows what it feels like.  I do believe that even if it was causeing her discomfort she still did not take enough iboga becasue she was withdrawing near the end 20 hours into the kick.  So after 20 hours of crying about the unbarable pain she snuck a little heroin.... which she said helped alot but her skin still hurt. One positve is that she only needs a fifth of
 what she use to need to get by.. she wants to try and lower her level even more and try again in a week.  we have 17grams left.  Im going to try to take 6 in a couple days and see if I experience what she did and if it works for me the she will take it again.. thanks for your concern everyone 93

		
---------------------------------
Do you Yahoo!?
 All your favorites on one personal page – Try My Yahoo!
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20050118/c48880f7/attachment.html>


More information about the Ibogaine mailing list